Open Access
Translator Disclaimer
2016 Slit univalent harmonic mappings
Armen Grigoryan
Rocky Mountain J. Math. 46(1): 169-187 (2016). DOI: 10.1216/RMJ-2016-46-1-169

Abstract

In this paper we consider the class of complex-valued harmonic univalent functions that map the unit disc onto the complex plane, half-plane or a strip slit along finitely many horizontal half-lines.

Citation

Download Citation

Armen Grigoryan. "Slit univalent harmonic mappings." Rocky Mountain J. Math. 46 (1) 169 - 187, 2016. https://doi.org/10.1216/RMJ-2016-46-1-169

Information

Published: 2016
First available in Project Euclid: 23 May 2016

zbMATH: 06587826
MathSciNet: MR3506084
Digital Object Identifier: 10.1216/RMJ-2016-46-1-169

Subjects:
Primary: 30C45

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.46 • No. 1 • 2016
Back to Top